Daniele PUGLISI

Ricercatore di ANALISI MATEMATICA [MAT/05]
Ufficio: V.le A. Doria, 6 STUDIO 346 - DMI - BLOCCO 1
Email: dpuglisi@dmi.unict.it
Telefono: 095 7383073
Fax: 095 330094
Sito web: www.dmi.unict.it/~dpuglisi/


Daniele Puglisi è ricercatore di Analisi Matematica presso l'Università di Catania dal 2014. Insegna nel corso di Laurea di Ingegneria Industriale. Svolge attività di ricerca in diverse aree nei settori dell'Analisi Matematica e Geometria. E' stato main speaker in diverse Conferenze Internazionali. E' stato invitato presso varie università, fra cui: Mathematisches Institut Universität Gießen, Germany (EU). Czech Technical University in Prague, Czech Republic (EU). Scuola Normale Superiore, Pisa, Italy (EU).  University of Cadiz, Cadiz, Spain (EU). National Technical University of Athens, Greece (EU). University of Udine, Udine, Italy (EU). University of Perpignan,  France (EU). University of Insubria, Como, Italy (EU). University of Almeria,  Spain (EU). Texas A&M University, College Station, Texas (USA). University of Memphis,  Tennessee (USA). University of Missouri, Columbia, Missouri (USA). University of Granada,  Spain (EU). University Complutense of Madrid,  Spain (EU).

Formazione:

  • Laurea in Matematica, Università degli Studi di Catania. Dicembre 2002. 
  • Dottorato di Ricerca in Scienze Matematiche, presso il Dipartimento di Matematica e applicazioni "Renato Caccioppoli", Università degli Studi di Napoli "Federico II", Advisor: J. Diestel (Kent State University). Gennaio 2008.

Esperienze professionali:

  • 2005-2007 Visiting Researcher, Kent State University, Department of Mathematics, Kent, Ohio (USA).
  • 2007-2008 Lectureship Fellow, Kent State University, Department of Mathematics, Kent, Ohio (USA).
  • 2008-2009 Post Doctoral Fellow, University of Missouri, Department of Mathematics, Columbia, Missouri (USA).
  • 2010-2011 Visiting Researcher-Professor, University of Granada, Department of Analysis Mathematical, Granada, Spain (EU).
  • 2011-2013 Post Doctoral Fellow, University of Catania, Department of Mathematics, Catania, Italy (EU).
  • 2014-PRESENT Assistant Professor (Area MAT/05), University of Catania, Department of Mathematics, Catania, Italy (EU).

 

  • Daniele Puglisi; Fremlin tensor products of Banach lattices. Quaest. Math. 30 (2007), no. 1 45-56.
  • D. Puglisi, J.B. Seoane-Sepulveda , Bounded linear non-absolutely summing operators J. Math. Anal. Appl. 338 (2008), 292-298. 
  • G. A. Munoz-Fernandez, N. Palmberg, D. Puglisi, J. B. Seoane- Sepulveda; Lineability in subsets of measure and function spaces. Linear Algebra Appl. 428 (2008), 2805-2812.
  • D. Puglisi, G. Saluzzo; Stability on Local Unconditional Structure and the Gordon-Lewis Property in Tensor Products. Quaest. Math. 31 (2008), 141-150.
  • J. Diestel, D. Puglisi; A note on Weakly Compact Subsets in Projective Tensor Product of Banach Spaces. J. Math. Anal. Appl. 350 (2009), 508-513. 
  • M. De Kock, D. Puglisi; In the Range of a vector Measure. Operator Theory: Advances and Applications, Vol. 201 (2010), 285-292. 
  • F.J. Garcia-Pacheco, D. Puglisi; Lineability of functionals and operators. Studia Math. 201 (2010), no. 1, 37-47. 
  • J. Diestel, A. Peralta, D. Puglisi; Sequential w-right continuity and summing operators. Math. Nach., 284, No. 5-6, (2011) 664-680. 
  • A. M. Peralta, D. Puglisi; Orthogonally additive Holomorphic functions on C*-algebras. Operators and Matrices. 6 (2012), no. 3, 621-629. 
  • T. Oikhberg, A. M. Peralta, D. Puglisi; Automatic Continuity of L-Norms on the Predual of a Von Neumann Algebra. Rev. Mat. Complutense 26, (2013), 57-88.
  • G. Barbieri, F.J. Garcia-Pacheco, D. Puglisi; Lineability and spaceability on vector-measure spaces. Studia Math. 219 (2013), 155-161. 
  • S.A. Marano, D. Motreanu, D. Puglisi; Multiple solutions to a Dirichlet eigenvalue problem with p-Laplacian. Topological Methods in Nonlinear Analysis 42, No. 2, (2013), 277–291.
  • J.J. Garces, A.M. Peralta, D. Puglisi, M.I. Ramirez; Orthogonally additive, orthogonality preserving, holomorphic mappings between C*-algebras. Abstr. Appl. Anal. (2013), Art. ID 415354, 9 pp.
  • D. Puglisi; The position of K(X,Y) in L(X,Y). Glasg. Math. J. 56 (2014), no. 2, 409–417. 
  • F.J. Garcia-Pacheco, D. Puglisi, G. Van Zyl; Some more applications of the Hahn-Banach theorem. J. Convex Anal. 21 (2014), No. 1, 179--188. 
  • A. Maugeri, D. Puglisi; A new necessary and sufficient condition for the strong duality and the infinite dimensional Lagrange Multiplier rule. J. Math. Anal. Appl. 415 (2014), no. 2, 661–676. 
  • G. Barbieri, F.J. Garcia-Pacheco, D. Puglisi; Addendum to "Lineability and spaceability on vector-measure spaces". Studia Math. 224 (2014), n.2, 193. 
  • A. Maugeri, D. Puglisi; Non-convex strong duality via subdifferential. Numerical Functional Analysis and Optimization 35 (2014), 1095-1112. 
  • F.J. Garcia-Pacheco, D. Puglisi, G. Van Zyl; On i-operators on real normed spaces. Quaest. Math. 38 (2015), no. 2, 257–270. 
  • S. Giuffrè, A. Maugeri, D. Puglisi; Lagrange multipliers in elastic-plastic torsion problem for nonlinear monotone operators. J. Differential Equations 259 (2015), no. 3, 817-837. 
  • F. Faraci, D. Motreanu, D. Puglisi; Positive solutions of quasi-linear elliptic equations with dependence on the gradient. Calc. Var. Partial Differential Equations 54 (2015), no. 1, 525-538. 
  • F.J. Garcia-Pacheco, D. Puglisi; A short note on the lineability of norm-attaining functionals in subspaces of $\ell_\infty$. Arch. Math. (Basel) 105 (2015), no. 5, 461-465. 
  • F. Faraci and D. Puglisi; On a Singular Semilinear Problem with Dependence on the Gradient. J. Differential Equations 260 (2016), no.4, 3327-3349. 
  • F.J. Garcia-Pacheco, D. Puglisi; A simple equivalent reformulation of the separable quotient problem. Acta Math. Hungar. 148 (2016), no. 1, 96-99. 
  • P. Motakis, D. Puglisi, D. Zisimopoulou; A hierarchy of Banach spaces with C(K) Calkin algebras. Indiana Univ. Math. J. 65 (2016), no. 1, 39-67. 
  • F.J. Garcia-Pacheco, A. Miralles, D. Puglisi; Selectors of the duality mapping. Math. Proc. Royal Irish Acad. 116A (2016), no. 2, 105-111. 
  • F.J. Garcia-Pacheco, D. Puglisi; Renormings concerning the lineability of the norm-attaining functionals. J. Math. Anal. Appl. 445 (2017), no. 2, 1321-1327. 
  • A. Maugeri, D. Puglisi; On nonlinear strong duality and the infinite dimensional Lagrange Multiplier rule. J. Nonlinear Convex Anal. 18 (2017), 369--378. 
  • F.J. Garcia-Pacheco, D. Puglisi; Lineability of functionals and renormings. Bull. Belg. Math. Soc. 25 (2018), no.1, 141-147. 
  • D. Puglisi; Operators on Bourgain-Delbaen's spaces. Math. Mech. Compl. Sys. 6 (2018), no. 1, 61–67.  
  • S. Giuffrè, A. Pratelli, D. Puglisi; Radial solutions and free boundary of the elastic-plastic torsion problem. J. Convex Anal 25 (2018), no. 2, 529-543. 
  • P. Motakis, D. Puglisi, A. Tolias; Algebras of diagonal operators of the form scalar-plus-compact are Calkin algebras. to appear in Michigan Math. J. (2018)
Insegnamenti tenuti presso altri dipartimenti

  • 2018/2019 - DIPARTIMENTO DI INGEGNERIA ELETTRICA ELETTRONICA E INFORMATICA
    Corso di laurea in Ingegneria industriale - 1 anno
    ANALISI MATEMATICA I A - E

  • 2017/2018 - DIPARTIMENTO DI INGEGNERIA ELETTRICA ELETTRONICA E INFORMATICA
    Corso di laurea in Ingegneria industriale - 1 anno
    ANALISI MATEMATICA I A - E

  • 2017/2018 - DIPARTIMENTO DI INGEGNERIA ELETTRICA ELETTRONICA E INFORMATICA
    Corso di laurea in Ingegneria informatica - 2 anno
    ANALISI MATEMATICA II - canale 1

  • 2015/2016 - DIPARTIMENTO DI INGEGNERIA ELETTRICA ELETTRONICA E INFORMATICA
    Corso di laurea in Ingegneria elettronica - 2 anno
    ANALISI MATEMATICA II

  • 2016/2017 - DIPARTIMENTO DI SCIENZE BIOLOGICHE, GEOLOGICHE E AMBIENTALI
    Corso di laurea in Scienze ambientali e naturali - 1 anno
    ANALISI MATEMATICA I

Interessi di ricerca:

  • Linear and nonlinear Geometry of Banach spaces.
  • Descriptive set theory.
  • Harmonic Analysis.
  • C*-Algebras.
  • Optimization Theory.
  • Partial Differential Equations.
  • Geometric measure theory